Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 3, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Feb 20, 2018, 9:51 PM CST for Cooper County, Saline County, Missouri. It took effect at Feb 21, 2018, 9:00 AM CST. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2018, 9:51 PM CST (03:51 UTC)
- In effect from
- Feb 21, 2018, 9:00 AM CST
- Expired
- Feb 23, 2018, 6:00 PM CST
- In force
- 57 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 25.17 ft at Feb 21, 2018, 12:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
867
WGUS43 KEAX 210351
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
951 PM CST Tue Feb 20 2018
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-220351-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-180222T1810Z/
/VLYM7.2.ER.180220T2330Z.180221T0600Z.180221T1810Z.NO/
951 PM CST Tue Feb 20 2018
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Blackwater River at Valley City.
* At 9:00 PM Tuesday the stage was 24.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.1 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 24.8 Tue 09 PM 25.1 early Wednesday
morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-220350-
/O.NEW.KEAX.FL.W.0003.180221T1500Z-180224T0000Z/
/BLVM7.1.ER.180221T1500Z.180222T1200Z.180223T0000Z.NO/
951 PM CST Tue Feb 20 2018
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from Wednesday morning to Friday evening.
* At 9:45 PM Tuesday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 24.4 feet by Thursday morning. The river
will fall below flood stage by Thursday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.5 Tue 10 PM 24.4 Thursday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$5 follow-up statements
275
WGUS83 KEAX 211525
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
925 AM CST Wed Feb 21 2018
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-221525-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-180222T1726Z/
/VLYM7.2.ER.180220T2330Z.180221T0630Z.180221T1726Z.NO/
925 AM CST Wed Feb 21 2018
The Flood Warning continues for
The Blackwater River at Valley City.
* until Thursday morning.
* At 8:00 AM Wednesday the stage was 24.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 24.5 Wed 08 AM 21.6 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-221524-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-180224T0030Z/
/BLVM7.1.ER.180221T0530Z.180222T0000Z.180223T0030Z.NO/
925 AM CST Wed Feb 21 2018
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday evening.
* At 8:45 AM Wednesday the stage was 25.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
evening. The river will fall below flood stage Thursday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.1 Wed 09 AM 25.4 this evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$685
WGUS83 KEAX 212152
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
352 PM CST Wed Feb 21 2018
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-212222-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-180222T1726Z/
/VLYM7.2.ER.180220T2330Z.180221T0630Z.180221T1928Z.NO/
352 PM CST Wed Feb 21 2018
The Flood Warning is cancelled for
The Blackwater River at Valley City.
* At 3:00 PM Wednesday the stage was 21.2 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 1:28 PM Wednesday.
* Forecast...The river will continue to fall to 11.6 feet by Thursday
morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 21.2 Wed 03 PM 19.0 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-222151-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-180224T0025Z/
/BLVM7.1.ER.180221T0530Z.180222T0000Z.180223T0025Z.NO/
352 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday evening.
* At 3:45 PM Wednesday the stage was 25.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by this
evening. The river will fall below flood stage Thursday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.1 Wed 04 PM 25.3 this evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$011
WGUS83 KEAX 220057
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
657 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-230057-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-180223T2230Z/
/BLVM7.1.ER.180221T0530Z.180221T1830Z.180222T2230Z.NO/
657 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday afternoon.
* At 6:45 PM Wednesday the stage was 25.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.0 Wed 07 PM 25.0 early Thursday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$126
WGUS83 KEAX 221449
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
849 AM CST Thu Feb 22 2018
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-231449-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-180223T1942Z/
/BLVM7.1.ER.180221T0530Z.180221T1830Z.180222T1942Z.NO/
849 AM CST Thu Feb 22 2018
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday afternoon.
* At 7:45 AM Thursday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Thu 08 AM 24.2 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$170
WGUS83 KEAX 230341
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
941 PM CST Thu Feb 22 2018
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-230411-
/O.CAN.KEAX.FL.W.0003.000000T0000Z-180223T1942Z/
/BLVM7.1.ER.180221T0530Z.180221T1830Z.180223T0045Z.NO/
941 PM CST Thu Feb 22 2018
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 8:45 PM Thursday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 6:45 PM Thursday.
* Forecast...The river will continue to fall to 11.7 feet by Saturday
morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.9 Thu 09 PM 23.7 early Friday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 20, 5:25 PM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Feb 20, 5:25 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
525 PM CST Tue Feb 20 2018
.Discussion...
Issued at 216 PM CST TUE FEB 20 2018
For the rest of today and tonight, the area of freezing
rain/sleet/snow will shift east. The biggest challenge has been
temperatures in our eastern zones. Initially it looked like they
would cool down to or below freezing quickly. But they leveled off
and have even warmed a degree or two. Temperatures should start to
drop again this evening as cold advection combines with the normal
diurnal trend. This should change what's left of the precipitation
into the wintry mix areas in the west have been experiencing.
However, the intensity will be decreasing so the impacts in our far
eastern zones will be much less. None-the-less, the minor
ice/sleet/snow amounts justify expanding the winter weather advisory
to the east. Will allow for the eastern and southern advisory areas
to expire at 06Z, though with precipitation ending from west to east,
cancellations will be issued as needed.
For the KC area, with significant icing ending and only minor
additional ice/sleet/snow amounts expected, will drop the ice storm
warning and replace it with a winter weather advisory through 03Z.
This will get it out through the afternoon rush hour. With
temperatures cooling there have been a number of reports of roads
deteriorating and accidents as a result. So feel it's prudent to
keep something going through the evening commute. Precipitation
is expected to end sooner in the metro area than for ares south
and east and cancellations will be issued as needed.
Wednesday looks quiet with regards to weather. But Thursday morning
could be another wintry mess affecting the region. The setup for
this will have cold air already in place as Wednesday's lows are in
the teens with highs in the low to mid 30s. This colder air will
initially be reinforced with a northeasterly wind before warm
advection overtakes all levels. Aloft, winds will shift to the
south as the next shot of moisture lifts northward into the area.
With relatively warmer air aloft and moisture increasing over
cold surface temperatures, it looks like another round of freezing
rain and/or drizzle in the morning, transitioning to all liquid
during the afternoon. The overnight period is a little tricky due
to a fairly uncertain temperature forecast and the possible removal
of cloud ice. But the afternoon precipitation could become
freezing drizzle in the northwestern portions of the forecast area
while the southern/southeastern portions remain above freezing
and remain liquid.
The pattern will remain active through the end of the week and into
the early part of next week as we remain in southwesterly flow
aloft and the Southwestern trough, ejects various shortwave
troughs into the middle of the country. This portion of the
forecast will assuredly change though given the variability in the
models that far out.
&&
.Aviation...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 522 PM CST TUE FEB 20 2018
MVFR CIGs will likely hold on for another hour or two, but
considering upstream and local observations, as well as forecast
soundings indicating dry air moving into the area, improving
ceilings will be occurring through the late evening. Expect VFR
thereafter, with deteriorating CIGs much later in the TAF period,
likely around or shortly after the current 24 hour forecast period
concludes.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Winter Weather Advisory until 9 PM CST this evening for KSZ057-
060-105.
MO...Winter Weather Advisory until midnight CST tonight for MOZ007-
008-016-017-023>025-031>033-038>040-044>046-053-054.
Winter Weather Advisory until 9 PM CST this evening for MOZ029-
030-037-043.
&&
Discussion...CDB
Aviation...LeightonHazardous weather outlook, Feb 20, 6:00 AM CST, 15 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 600 AM CST Tue Feb 20 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211200- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 600 AM CST Tue Feb 20 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Today...Scattered non-severe thunderstorms possible. Accumulating freezing rain possible this morning, with a wintry mix of precipitation spreading east late this afternoon and evening. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another winter storm will spread across the region Wednesday night into Thursday, possibly bringing another widespread winter event. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Feb 20, 4:47 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FREEZING RAIN 3 NNE STRASBURG 38.80N 94.14W
02/20/2018 M0.13 INCH CASS MO PUBLIC
&&
JRBLocal storm report, Feb 20, 4:51 PM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FREEZING RAIN 2 N PLEASANT HILL 38.81N 94.26W
02/20/2018 M0.19 INCH CASS MO OFFICIAL NWS OBS
&&
JRBLocal storm report, Feb 20, 5:25 PM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
525 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FREEZING RAIN 2 NNE OAKVIEW 39.23N 94.55W
02/20/2018 M0.10 INCH CLAY MO PUBLIC
FACEBOOK REPORT.
&&
JRBSpecial weather statement, Feb 20, 7:04 PM CST, 2 hours 47 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill 704 PM CST Tue Feb 20 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211500- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer- Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 704 PM CST Tue Feb 20 2018 Cold Overnight Temperatures Will Make Roads Hazardous Tuesday Night and Wednesday Morning... After the freezing rain and sleet comes to an end cold air will continue to move into the area, bringing overnight lows into the teens to lower 20s. Some area roads are already covered in ice and sleet, but cold temperatures overnight could cause an increased number of area roads to freeze, making for difficult traveling conditions Wednesday.
Local storm report, Feb 20, 9:22 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN WARRENSBURG 38.76N 93.74W
02/20/2018 M2.50 INCH JOHNSON MO TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
JRBLocal storm report, Feb 20, 9:23 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HEAVY RAIN 3 W CENTERVIEW 38.75N 93.90W
02/20/2018 M2.06 INCH JOHNSON MO NWS EMPLOYEE
STORM TOTAL RAINFALL.
&&
JRBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 3:42 AM CST | Winter Weather Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 44 hr |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.